MathSciNet Relay Station
MathSciNet bibliographic data
MR651127 58F13 (10K10 44A99 82A05 82A68)
Bessis, D.; Mehta, M. L.; Moussa, P. Orthogonal polynomials on a family of Cantor sets and the problem of iterations of quadratic mappings. Lett. Math. Phys. 6 (1982), no. 2, 123–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement